American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Alexander M. Blokh. Pointwise-recurrent maps on uniquely arcwise connected locally arcwise connected spaces. Proc. Amer. Math. Soc. 143 (2015) 3985-4000.
Abstract, references, and article information   
View Article: PDF

[2] Richard Miles. A natural boundary for the dynamical zeta function for commuting group automorphisms. Proc. Amer. Math. Soc. 143 (2015) 2927-2933.
Abstract, references, and article information   
View Article: PDF

[3] Stephen P. Humphries and Anthony Manning. Curves of period two points for trace maps. Trans. Amer. Math. Soc. 367 (2015) 5721-5751.
Abstract, references, and article information   
View Article: PDF

[4] Chao Liang, Gang Liao and Wenxiang Sun. A note on approximation properties of the Oseledets splitting. Proc. Amer. Math. Soc. 142 (2014) 3825-3838.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Blokh. Recurrent and periodic points in dendritic Julia sets. Proc. Amer. Math. Soc. 141 (2013) 3587-3599.
Abstract, references, and article information   
View Article: PDF

[6] Richard Miles. Synchronization points and associated dynamical invariants. Trans. Amer. Math. Soc. 365 (2013) 5503-5524.
Abstract, references, and article information   
View Article: PDF

[7] Alexander M. Blokh, Robbert J. Fokkink, John C. Mayer, Lex G. Oversteegen and E. D. Tymchatyn. Fixed Point Theorems for Plane Continua with Applications. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[8] Christian Bonatti and Lorenzo J. Díaz. Abundance of $C^1$-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012) 5111-5148.
Abstract, references, and article information   
View Article: PDF

[9] Grzegorz Kosiorowski and Klaudiusz Wójcik. Topological method for detecting fixed points of maps homotopic to selfmaps of compact ENRs. Proc. Amer. Math. Soc. 141 (2013) 245-252.
Abstract, references, and article information   
View Article: PDF

[10] Jianming Chang and Lawrence Zalcman. Normality and repelling periodic points. Trans. Amer. Math. Soc. 363 (2011) 5721-5744. MR 2817406.
Abstract, references, and article information   
View Article: PDF

[11] Tian Xiang and Rong Yuan. Critical type of Krasnosel’skii fixed point theorem. Proc. Amer. Math. Soc. 139 (2011) 1033-1044. MR 2745654.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Blokh and Lex Oversteegen. The Julia sets of basic uniCremer polynomials of arbitrary degree. Conform. Geom. Dyn. 13 (2009) 139-159. MR 2511916.
Abstract, references, and article information   
View Article: PDF

[13] Marc Bonino. On the dynamics of homology-preserving homeomorphisms of the annulus. Trans. Amer. Math. Soc. 361 (2009) 1903-1923. MR 2465823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Katrin Gelfert and Christian Wolf. Topological pressure via saddle points. Trans. Amer. Math. Soc. 360 (2008) 545-561. MR 2342015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Grzegorz Graff and Jerzy Jezierski. On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007) 3249-3254. MR 2322756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Guang Yuan Zhang. Fixed point indices and invariant periodic sets of holomorphic systems. Proc. Amer. Math. Soc. 135 (2007) 767-776. MR 2262872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Radu Saghin and Zhihong Xia. Partial hyperbolicity or dense elliptic periodic points for $C^1$-generic symplectic diffeomorphisms. Trans. Amer. Math. Soc. 358 (2006) 5119-5138. MR 2231887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michal Misiurewicz and Ana Rodrigues. Real $3x+1$. Proc. Amer. Math. Soc. 133 (2005) 1109-1118. MR 2117212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michal Feckan. Topologically transversal reversible homoclinic sets. Proc. Amer. Math. Soc. 130 (2002) 3369-3377. MR 1913016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Chung-wu Ho. On the periodic points of functions on a manifold. Proc. Amer. Math. Soc. 130 (2002) 2625-2630. MR 1900870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexander Fel′shtyn. Dynamical zeta functions, Nielsen theory and Reidemeister torsion. Memoirs of the AMS 147 (2000) MR 1697460.
Book volume table of contents   


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia